A MULTIPOLE EXPANSION FOR THE EM FIELDS OF A LINEAR RADIATOR

TitleA MULTIPOLE EXPANSION FOR THE EM FIELDS OF A LINEAR RADIATOR
Publication TypeJournal Article
Year of Publication1988
AuthorsWAIT, J. R.
JournalIEEE Transactions on Electromagnetic Compatibility
Volume30
Pagination413–415
ISSN0018-9375

a place of mind, The University of British Columbia

Electrical and Computer Engineering
2332 Main Mall
Vancouver, BC Canada V6T 1Z4
Tel +1.604.822.2872
Fax +1.604.822.5949
Email:

Emergency Procedures | Accessibility | Contact UBC | © Copyright 2020 The University of British Columbia